MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Minerva anestesiologica · 1999

[Acute salicylate intoxication after trancutaneous absorption].

Pertoldi F, D'Orlando L, Mercante W P

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

Topical salicylate preparations are primarily employed as keratolytic agents in the treatment of dermatologic disorders. A case of severe salicylate intoxication in a 70-year-old man with psoriasis, treated with a topical cream containing salicylic acid, is described. After five days the patient was admitted to ICU with encephalopathy and severe acid-base disturbances (respiratory alkalosis, metabolic acidosis, increased anion gap). A plasma salicylate concentration was elevated at 695 mg/Lt. Emergent hemodialysis was accompanied by a rapid lowering of plasma salicylate concentration and resolution of metabolic acidosis. Salicylate is well absorbed by normal and diseased skin. In this patient the lack of a normal epidermal barrier greatly enhances absorption of topical salicylate. It is therefore suggested that all topical salicylate treatments should be routinely monitored with salicylate blood concentration especially during the initial few days after onset or after any changes in treatment.

Для цитирования: Pertoldi F, D'Orlando L, Mercante W P. [Acute salicylate intoxication after trancutaneous absorption].. Minerva anestesiologica. 1999.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.